MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ENBF3216C145E
Medical Device Problem Codes Leak/Splash (1354); Device Damaged by Another Device (2915)
Health Effect - Clinical Code Injury (2348)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Other relevant devices are: enlw1620c124e, s/n: (b)(4); use by date: 03-apr-2014; upn # (b)(4); enlw1624c82e , s/n: (b)(4); use by date: 06-mar-2014; upn # (b)(4).Date of event unknown.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant stent graft system was implanted in a patient for the endovascular treatment of an unknown size diameter abdominal aortic aneurysm.It was reported that on an unknown date a type iii endoleak was observed in the patient.It is noted that there was no migration of the stent and that the aorta had expanded past the nominal diameter of the device.It was noted that it was unclear if the type iii separation was a consequence of a previous intervention preformed for a separate event.On an unknown date, intervention was performed for the type iii endoleak by the implantation of a limb component to bridge the gap.It is noted that the event has been resolved.As per the physician, the cause of the event cannot be determined.No additional clinical sequelae were reported and the patient is fine.
 
Additional Manufacturer Narrative
Film evaluation summary; the cause of the type iii junctional separation between the contra limb and bifurcate gate could not be determined.The amount of initial contra limb overlap within the gate is unknown and the aneurysm morphology at implant is unknown.It is possible that the limb detachment was caused by aneurysm morphology changes leading to increased limb angulation and eventual detachment.Although a clear type iii junctional endoleak could not be confirmed, it is possible that the aaa sac may have been pressurized via this limb detachment.If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7172225
Report Number2953200-2018-00037
Device Sequence Number19086815
Product Code MIH
UDI-Device Identifier00613994762436
UDI-Public00613994762436
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/12/2014
Device Model NumberENBF3216C145E
Device Catalogue NumberENBF3216C145E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/18/2018
Initial Date Received by Manufacturer 12/13/2017
Supplement Date Received by Manufacturer05/17/2018
Initial Report FDA Received Date01/08/2018
Supplement Report FDA Received Date05/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;